Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Global continuous solutions of hyperbolic systems of quasi-linear equations


Author: J. L. Johnson
Journal: Bull. Amer. Math. Soc. 73 (1967), 639-641
MathSciNet review: 0213735
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Courant and K. O. Friedrichs, Supersonic flow and shock waves, Interscience, New York, 1948. MR 29615
  • 2. James Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math. 18 (1965), 697-715. MR 194770
  • 3. P. D. Lax, Hyperbolic systems of conservation laws, II, Comm. Pure Appl. Math. 10 (1957), 537-566. MR 93653
  • 4. B. L. Roždestvenskiĭ, Construction of discontinuous solutions to systems of quasilinear equations, I, II, Ž. Vyčisl. Mat. i Mat. Fiz. 2 (1962), 1019-1043; 3 (1963), 79-98.
  • 5. Zhang Tong and Guo Yu-fa, A class of initial value problems for systems of aerodynamic equations, Acta Math. Sinica 15 (1965), no. 3, 386-396; English transl., Chinese Math. 7 (1965), 90-101. MR 194771


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11805-6